# SDR ASAA2022071539087

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,764 hours, 7,147 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOP GROUNDED - YES. RESTORED VIA ASA SATCOM LOCK-UP QRH PROCEDURE.
